# SDR RL8R2014030700150

- Difficulty date: March 13, 2013
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N700WK
- Make and model: Socata TBM 700
- Aircraft serial: 175
- Engine: Pwa PT6A64
- Propeller: Hartzl HCE4N3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 2,731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLAP CARRIAGE INSERTS HAVE LOOSENED UP UNDER NORMAL USE.  COULD POSSIBLY LEAD TO FLAP CARRIAGE ATTACHMENT FAILURE DURING FLAP DEPLOYMENT WITH SUBSEQUENT LOSS OF FLAP OR WORSE.  REQUIRES REPAIR TO FLAP END AND INSTALLATION OF NEW FLAP CARRIAGE INSERTS.  THIS CONDITION WAS FOUND DURING A ROUTINE ANNUAL INSPECTION.
